Opuscula Mathematica

Opuscula Math.
, no. 1
 (), 167-174
Opuscula Mathematica

J-convexity constants

Abstract. We introduce the \(J\)-convexity constants on Banach spaces and give some properties of the constants. We give the relations between the \(J\)-convexity constants and the \(n\)-th von Neumann-Jordan constants. Using the quantitative indices we estimate the value of \(J\)-convexity constants in Orlicz spaces.
Keywords: new quantitative index, \(J\)-convexity constants, \(n\)-th von Neumann-Jordan constants, Orlicz spaces.
Mathematics Subject Classification: 46B20, 46E30.
Cite this article as:
Jincai Wang, J-convexity constants, Opuscula Math. 27, no. 1 (2007), 167-174
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.